Adams1039
A:

HI Adams,

I am glad you checked in. This is a good question.

First, I don't mean to lecture you. But it is never a good idea to suddenly stop taking a SSRI. It can cause all kinds of problems. This is something that should only be done under the guidance of your physician. Glad to hear you got through it okay.

But it is also not a good idea to suddenly start back on your SSRI without first consulting with a physician. I am assuming you started on your own, without first talking to your doctor. Again, this is a process, with a buildup of your dosage over time. Suddenly reintroducing your SSRI is also risky. I am not a physician, but it has been my experience with clients that adjusting to an SSRI can involve physical symptoms.

So again, it is not my intention to scold or lecture you. But it is really, really important to work closely with a physician when you are on any medication, and certainly an SSRI. So I hope you will get in touch with your MD and have a conversation.

Take really good care of yourself. And stay in touch. Let us know how you're doing.

Gary

Answered By Answered by Dr GaryCA
  • Report Report as inappropriate
  • Share
    Email Email
    Print Print Twitter Twitter
    Facebook Facebook

Comments (No comments)

Add your comment Reply Down
Hide the Social Toolbar Show the Social Toolbar